Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 40, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 21, 2018, 4:55 PM MDT for Lincoln County, Socorro County, Torrance County, New Mexico. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2018, 4:55 PM MDT (22:55 UTC)
- Expired
- May 21, 2018, 6:00 PM MDT
- In force
- 65 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Lincoln County, NM, Socorro County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 125 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 5:05 PM MDT | HAIL 0.75 | 11 Wnw Cedarvale, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:59 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
782
WUUS55 KABQ 212255
SVRABQ
NMC027-053-057-220000-
/O.NEW.KABQ.SV.W.0040.180521T2255Z-180522T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
455 PM MDT MON MAY 21 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
North central Lincoln County in central New Mexico...
Northeastern Socorro County in central New Mexico...
Southeastern Torrance County in central New Mexico...
* Until 600 PM MDT.
* At 455 PM MDT, severe thunderstorms were located along a line
extending from near Willard to 6 miles east of Gran Quivira, moving
east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Willard, Corona, Encino, Cedarvale and Duran.
This includes Highway 285 between Mile Markers 223 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Prepare immediately for large hail and damaging winds. People outside
should move to shelter inside a strong building. Stay away from
windows.
Large hail, damaging winds and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lighting
is one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3475 10548 3445 10539 3418 10546 3422 10611
3441 10606 3467 10605
TIME...MOT...LOC 2255Z 267DEG 18KT 3455 10599 3441 10596 3428 10599
HAIL...1.50IN
WIND...60MPH
$$
DPorter1 follow-up statement
226
WWUS55 KABQ 212324
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
524 PM MDT MON MAY 21 2018
NMC027-053-212333-
/O.CAN.KABQ.SV.W.0040.000000T0000Z-180522T0000Z/
Lincoln-Socorro-
524 PM MDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN AND
NORTHEASTERN SOCORRO COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled for Lincoln and
Socorro Counties only.
A severe thunderstorm watch remains in effect until 700 PM MDT for
central New Mexico.
LAT...LON 3426 10544 3426 10604 3448 10594 3468 10601
3475 10548 3445 10539
TIME...MOT...LOC 2323Z 249DEG 20KT 3469 10584 3448 10579 3435 10590
$$
NMC057-220000-
/O.CON.KABQ.SV.W.0040.000000T0000Z-180522T0000Z/
Torrance-
524 PM MDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN TORRANCE COUNTY...
At 523 PM MDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Willard to 9 miles northwest of
Cedarvale to 12 miles northeast of Gran Quivira, moving east at 25
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Encino, Cedarvale and Duran.
This includes Highway 285 between Mile Markers 223 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3426 10544 3426 10604 3448 10594 3468 10601
3475 10548 3445 10539
TIME...MOT...LOC 2323Z 249DEG 20KT 3469 10584 3448 10579 3435 10590
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
DPorterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:26 PM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 21, 3:26 PM MDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 326 PM MDT Mon May 21 2018 .SYNOPSIS... An upper level low pressure system stalled over the Great Basin will interact with abundant low level moisture already in place for scattered to numerous showers and thunderstorms east of the continental divide tonight. Storms will then return mainly along and east of the central mountain chain Tuesday through Wednesday, then across southeast areas Thursday; however, coverage will trend downward each day as the upper low lifts northeastward across the northern mountains and drier air filters over New Mexico from the southwest. There is a risk of severe thunderstorms across central and eastern areas for the remainder of this afternoon and into the evening, then again across the east on Tuesday afternoon and evening. With the drier air will come warmer temperatures with highs reaching above normal areawide during the latter half of the week. && .DISCUSSION... The closed upper level low pressure system stalled over the southern Great Basin has created favorable dynamics for severe thunderstorms over central parts of the forecast area this afternoon. The risk of severe storms will spread onto the eastern plains this evening, then return to eastern areas on Tuesday afternoon and evening. Storms will be capable of producing over 1 inch of rain, large hail and damaging winds. The upper low will weaken as it lifts northeastward across the northern Rockies through mid week, steering drier air over NM from the southwest in the process. There will be a notable downtick in the coverage of showers and thunderstorms, especially in the west where dry weather will return on Tuesday. Storms along and east of the central mountain chain will become spottier and their wetting footprints will decrease through mid week, with dry weather pretty much areawide again on Friday. During the coming weekend another upper level low pressure system will move through the Great Basin from the west strengthening wind and potentially increasing fire weather concerns over portions of New Mexico. There will also be a risk of dryline thunderstorms across the far eastern and especially southeastern plains each afternoon and evening. 44 && .FIRE WEATHER... Showers and storms with locally heavy rainfall have developed along and east of the Cont Dvd this afternoon. This activity will spread eastward across the Rio Grande Valley and into the eastern plains through tonight. Meanwhile, much drier southwest flow has already spread into far western NM today. This drier air will move east toward the Rio Grande Valley Tuesday with breezy to locally windy conditions. Widespread marginal critical fire weather is likely along and west of the central mountain chain for several hours Tuesday afternoon. Meanwhile, more showers and storms with locally heavy rainfall will impact eastern NM. Drier air will spread even farther east into central NM Wednesday as an upper level trough lifts across the Great Basin. The coverage of marginal critical fire weather however will decrease as relatively lighter winds are expected for central and western NM. Eastern NM will remain in the deeper moisture where showers and storms with locally heavy rainfall continue. A ridge will build over NM Thursday through Saturday and allow temperatures to warm above normal for the entire area with very dry air and light winds. Multiple days of single digit min humidity is likely again for central and western NM with poor to fair overnight recoveries. Guyer && .AVIATION... 18Z TAF CYCLE A moderate to high impact period is expected for the next 12-18 hrs. SHRA/TSRA has already begun developing along the Cont Dvd w/ strong to locally severe storms likely. TSRA will develop over the remainder of the central and western high terrain thru 20Z and move north- northeast around 20 kt. Storms will organize into clusters and line segments as the afternoon progresses. Any direct hit will be capable of strong, erratic outflow winds to 45 kt, hail, frequent cloud to ground lightning, and brief heavy rain. The focus for TSRA will shift into the eastern plains aft 02Z with more severe weather possible thru 06Z before activity tapers to MVFR low cigs and patchy FG. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 51 81 47 83 / 10 0 5 0 Dulce........................... 43 75 41 78 / 40 20 20 5 Cuba............................ 48 74 46 77 / 60 10 10 5 Gallup.......................... 39 80 38 82 / 5 0 0 0 El Morro........................ 39 75 37 78 / 10 0 5 0 Grants.......................... 41 79 38 82 / 20 0 5 0 Quemado......................... 42 75 41 78 / 5 0 5 0 Glenwood........................ 51 84 51 86 / 0 0 0 0 Chama........................... 37 69 36 72 / 50 20 20 10 Los Alamos...................... 53 72 52 76 / 70 20 20 5 Pecos........................... 51 70 51 74 / 80 40 30 20 Cerro/Questa.................... 46 69 44 73 / 70 30 20 10 Red River....................... 40 60 40 63 / 70 50 30 20 Angel Fire...................... 32 65 30 69 / 80 50 40 20 Taos............................ 43 74 41 78 / 60 20 20 10 Mora............................ 43 67 43 73 / 80 40 40 20 Espanola........................ 51 78 49 82 / 60 10 10 5 Santa Fe........................ 53 72 52 77 / 80 20 20 10 Santa Fe Airport................ 51 77 49 82 / 70 20 20 10 Albuquerque Foothills........... 55 82 53 85 / 50 10 10 0 Albuquerque Heights............. 57 84 55 87 / 40 0 5 0 Albuquerque Valley.............. 55 85 52 88 / 40 0 5 0 Albuquerque West Mesa........... 56 83 53 87 / 40 0 5 0 Los Lunas....................... 53 86 49 88 / 30 0 5 0 Rio Rancho...................... 56 83 53 86 / 50 5 5 0 Socorro......................... 57 87 55 89 / 30 0 5 0 Sandia Park/Cedar Crest......... 51 76 51 80 / 60 20 10 10 Tijeras......................... 51 78 50 82 / 50 10 10 5 Moriarty/Estancia............... 44 80 42 83 / 60 20 20 10 Clines Corners.................. 48 73 48 77 / 70 30 20 20 Gran Quivira.................... 52 78 52 81 / 60 20 20 10 Carrizozo....................... 55 79 55 83 / 60 10 10 10 Ruidoso......................... 49 72 50 76 / 80 40 20 20 Capulin......................... 49 71 50 76 / 50 30 30 20 Raton........................... 48 75 47 80 / 50 40 40 20 Springer........................ 48 75 47 80 / 60 30 30 20 Las Vegas....................... 46 70 46 74 / 80 40 40 20 Clayton......................... 54 77 55 82 / 50 20 30 20 Roy............................. 51 72 52 77 / 70 20 30 20 Conchas......................... 57 79 57 84 / 60 30 30 20 Santa Rosa...................... 55 77 55 81 / 60 30 30 20 Tucumcari....................... 60 81 60 85 / 60 30 40 30 Clovis.......................... 57 77 58 82 / 60 30 40 30 Portales........................ 58 78 60 84 / 60 30 40 30 Fort Sumner..................... 58 80 59 84 / 60 30 40 30 Roswell......................... 60 84 62 89 / 70 30 30 30 Picacho......................... 56 78 56 82 / 70 30 30 20 Elk............................. 52 75 52 81 / 70 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 44
Hazardous weather outlook, May 21, 3:49 AM MDT, 13 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 349 AM MDT Mon May 21 2018 NMZ501>540-221100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 349 AM MDT Mon May 21 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Isolated severe storms are possible later today and tonight across much of central and eastern New Mexico, with large hail and damaging winds being the primary threats. A few dry storms are possible near the Continental Divide this afternoon and may produce strong and erratic wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated severe storms are possible late Tuesday across much of eastern New Mexico then again on Wednesday, but closer to the Texas border. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required later today for much of central and eastern New Mexico due to the potential for severe storms. 11
In the hours before
Local storm report, May 21, 3:09 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 3 ENE ALBUQUERQUE 35.12N 106.58W
05/21/2018 M0.88 INCH BERNALILLO NM COCORAHS
AZTEC AND SAN MATEO.
&&
EVENT NUMBER ABQ201800629
TRMSpecial weather statement, May 21, 3:13 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
313 PM MDT MON MAY 21 2018
NMZ518-521>523-212145-
Sandia/Manzano Mountains-Santa Fe Metro Area-Central
Highlands-Estancia Valley-
313 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANTA FE...
BERNALILLO AND NORTH CENTRAL TORRANCE COUNTIES UNTIL 345 PM MDT...
At 312 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sedillo to near McIntosh to near Willard.
Movement was northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Heavy rain will also be possible with these storms.
Locations impacted include...
Edgewood, Moriarty, Estancia, Willard, McIntosh, Stanley, Cedar
Grove, Sedillo and Chilili.
This includes Interstate 40 between Mile Markers 178 and 211.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
A severe thunderstorm watch remains in effect until 700 PM MDT for
central and north central New Mexico.
LAT...LON 3541 10608 3523 10592 3496 10576 3476 10576
3457 10580 3449 10606 3450 10608 3449 10610
3449 10612 3446 10616 3450 10617 3481 10617
3511 10635
TIME...MOT...LOC 2112Z 239DEG 18KT 3513 10626 3484 10608 3457 10611
DPorterLocal storm report, May 21, 3:20 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 6 ESE ALBUQUERQUE 35.08N 106.53W
05/21/2018 E1.00 INCH BERNALILLO NM TWITTER FEED
MENAUL AND JUAN TABO
&&
EVENT NUMBER ABQ201800630
KJSpecial weather statement, May 21, 3:47 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
347 PM MDT MON MAY 21 2018
NMZ527-528-212215-
Far Northeast Highlands-Raton Ridge/Johnson Mesa-
347 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
415 PM MDT...
At 347 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Raton to 11 miles west of Raton Crews Airport.
These storms were nearly stationary.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Raton, Raton Pass, Sugarite, Raton Crews Airport and Sugarite Canyon
State Park.
This includes Interstate 25 between Mile Markers 440 and 460.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3681 10419 3663 10476 3691 10476 3700 10453
3699 10420
TIME...MOT...LOC 2147Z 191DEG 2KT 3688 10444 3675 10471
DPorterSpecial weather statement, May 21, 4:16 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
416 PM MDT MON MAY 21 2018
NMZ527-528-212245-
Far Northeast Highlands-Raton Ridge/Johnson Mesa-
416 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
445 PM MDT...
At 416 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sugarite Canyon State Park to 8 miles
northwest of Raton Crews Airport. Movement was northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Heavy rain will also be possible with these storms.
Locations impacted include...
Raton, Raton Pass, Sugarite and Sugarite Canyon State Park.
This includes Interstate 25 between Mile Markers 446 and 460.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3685 10422 3672 10475 3686 10474 3700 10451
3699 10408
TIME...MOT...LOC 2216Z 230DEG 19KT 3698 10431 3681 10460
DPorterSpecial weather statement, May 21, 4:29 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 429 PM MDT MON MAY 21 2018 NMZ522>524-212315- South Central Highlands-Central Highlands-Estancia Valley- 429 PM MDT MON MAY 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TORRANCE COUNTY UNTIL 515 PM MDT... At 429 PM MDT, Doppler radar was tracking a strong thunderstorm near Willard, or 18 miles south of Estancia, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Willard. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && A severe thunderstorm watch remains in effect until 700 PM MDT for central New Mexico. LAT...LON 3436 10604 3454 10620 3487 10587 3452 10553 TIME...MOT...LOC 2229Z 231DEG 29KT 3450 10603 54
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 11:01 AM MDT | Special Weather Statement | ABQ | 29 min | |
| May 21, 11:04 AM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 56 min |
| May 21, 11:22 AM MDT | Special Weather Statement | ABQ | Cibola | 38 min |
| May 21, 11:34 AM MDT | Special Weather Statement | ABQ | Cibola | 26 min |
| May 21, 11:39 AM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola, Socorro | 17 min |
| May 21, 11:41 AM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 64 min |
| May 21, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola, Socorro | 64 min |
| May 21, 12:18 PM MDT | Special Weather Statement | ABQ | Cibola | 27 min |
| May 21, 12:27 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 42 min |
| May 21, 12:29 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 49 min |
| May 21, 12:43 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 46 min |
| May 21, 12:58 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 46 min |
| May 21, 1:10 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| May 21, 1:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 21, 1:42 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 63 min |
| May 21, 1:46 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| May 21, 1:47 PM MDT | Special Weather Statement | ABQ | Socorro | 28 min |
| May 21, 2:01 PM MDT | Areal Flood Advisory | ABQ | Socorro | 119 min |
| May 21, 2:02 PM MDT | Special Weather Statement | ABQ | McKinley | 43 min |
| May 21, 2:05 PM MDT | Special Weather Statement | ABQ | Sandoval | 25 min |
| May 21, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Valencia | 39 min |
| May 21, 2:18 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 21, 2:42 PM MDT | Special Weather Statement | ABQ | Colfax | 48 min |
| May 21, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 61 min |
| May 21, 2:49 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 116 min |
| May 21, 2:53 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 52 min |
| May 21, 3:05 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 115 min |
| May 21, 3:13 PM MDT | Special Weather Statement | ABQ | Torrance | 32 min |
| May 21, 3:21 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 114 min |
| May 21, 3:24 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| May 21, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 61 min |
| May 21, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Mora, Rio Arriba, Sandoval, Santa Fe, Taos | 46 min |
| May 21, 3:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 21, 3:54 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| May 21, 4:16 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| May 21, 4:29 PM MDT | Special Weather Statement | ABQ | Torrance | 46 min |
| May 21, 4:53 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| May 21, 5:26 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| May 21, 5:48 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| May 21, 5:49 PM MDT | Special Weather Statement | ABQ | Socorro | 26 min |
| May 21, 5:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 53 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.